# SDR SWIA201437811

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 19,497 hours, 18,405 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED RUDDER TRIM RUNAWAY.  OPEN.
